A 24-year-old member asked:
Does glucosamine cause blood thinning?
1 doctor answer • 2 doctors weighed in
Family Medicine 44 years experience
No: Not known to affect this but if you have underlying coagulation problems or you are on any blood anticoagulants it may. But not by itself.
6.1k viewsReviewed >2 years ago
I am on blood thinning medication can I also take glucosamine ?
1 doctor answer • 1 doctor weighed in
Specializes in Rheumatology
Yes: Yes, there is no problem taking glucosamine. Make sure that you talk to your doctor about which foods to avoid if you are on a blood thinner.
5.5k viewsAnswered >2 years ago
Last updated Feb 4, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.